zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Modeling and pricing of variance and volatility swaps for local semi-Markov volatilities in financial engineering. (English) Zbl 1202.91355
Summary: We consider a semi-Markov modulated security market consisting of a riskless asset or bond with constant interest rate and risky asset or stock, whose dynamics follow gemoetric Brownian motion with volatility that depends on semi-Markov process. Two cases for semi-Markov volatilities are studied: local current and local semi-Markov volatilities. Using the martingale characterization of semi-Markov processes, we find the minimal martingale measure for this incomplete market. Then we model and price variance and volatility swaps for local semi-Markov stochastic volatilities.

MSC:
91G80Financial applications of other theories (stochastic control, calculus of variations, PDE, SPDE, dynamical systems)
91G30Interest rates (stochastic models)
91G20Derivative securities
WorldCat.org
Full Text: DOI EuDML
References:
[1] K. Demeterfi, E. Derman, M. Kamal, and J. Zou, “A guide to volatility and variance swaps,” The Journal of Derivatives, vol. 6, no. 4, pp. 9-32, 1999.
[2] J. Hull, Options, Futures and Other Derivatives, Prentice Hall, Upper Saddle River, NJ, USA, 4th edition, 2000. · Zbl 1087.91025
[3] A. Swishchuk, “Pricing of variance and volatility swaps with semi-Markov volatilities,” Canadian Applied Mathematics Quarterly. Accepted. · Zbl 1259.91085
[4] F. Black and M. Scholes, “The pricing of options and corporate liabilities,” Journal of Political Economy, vol. 81, pp. 637-654, 1973. · Zbl 1092.91524
[5] J. C. Cox, S. A. Ross, and M. Rubinstein, “Option pricing: a simplified approach,” Journal of Financial Economics, vol. 7, no. 3, pp. 229-263, 1979. · Zbl 1131.91333 · doi:10.1016/0304-405X(79)90015-1
[6] B. Dupire, “Pricing with a smile,” Risk, vol. 7, no. 1, pp. 18-20, 1994.
[7] E. Derman and I. Kani, “Riding on a smile,” Risk, vol. 7, no. 2, pp. 32-39, 1994.
[8] P. Wilmott, S. Howison, and J. Dewynne, Option Pricing: Mathematical Models and Computations, Oxford Financial Press, Oxford, UK, 1995. · Zbl 0844.90011
[9] R. C. Merton, “Theory of rational option pricing,” The Rand Journal of Economics, vol. 4, pp. 141-183, 1973. · Zbl 1257.91043
[10] J. Hull and A. White, “The pricing of options on assets with stochastic volatilities,” The Journal of Finance, vol. 42, pp. 281-300, 1987. · Zbl 1126.91369
[11] S. Heston, “A closed-form solution for options with stochastic volatility with applications to bond and currency options,” Review of Financial Studies, vol. 6, pp. 327-343, 1993.
[12] R. J. Elliott and A. V. Swishchuk, “Pricing options and variance swaps in Markov-modulated Brownian markets,” in Hidden Markov Models in Finance, R. Mamon and R. Elliott, Eds., vol. 104 of Internat. Ser. Oper. Res. Management Sci., pp. 45-68, Springer, New York, NY, USA, 2007. · Zbl 1311.91178
[13] A. Swishchuk, Random Evolutions and Their Applications. New Trends, vol. 504 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2000. · Zbl 0973.60002
[14] M. Avellaneda, A. Levy, and A. Paras, “Pricing and hedging derivative securities in markets with uncertain volatility,” Applied Mathematical Finance, vol. 2, pp. 73-88, 1995.
[15] Y. Kazmerchuk, A. Swishchuk, and J. Wu, “A continuous-time Garch model for stochastic volatility with delay,” Canadian Applied Mathematics Quarterly, vol. 13, no. 2, pp. 123-149, 2005. · Zbl 1311.91197
[16] T. Bollerslev, “Generalized autoregressive conditional heteroskedasticity,” Journal of Econometrics, vol. 31, no. 3, pp. 307-327, 1986. · Zbl 0616.62119 · doi:10.1016/0304-4076(86)90063-1
[17] A. N. Shiryaev, Essentials of Stochastic Finance: Facts, Models, Theory, vol. 3 of Advanced Series on Statistical Science & Applied Probability, World Scientific, River Edge, NJ, USA, 1999. · Zbl 0926.62100 · doi:10.1142/9789812385192
[18] David G. Hobson and L. C. G. Rogers, “Complete models with stochastic volatility,” Mathematical Finance, vol. 8, no. 1, pp. 27-48, 1998. · Zbl 0908.90012 · doi:10.1111/1467-9965.00043
[19] A. Javaheri, P. Wilmott, and E. Haug, “GARCH and volatility swaps,” Quantitative Finance, vol. 4, no. 5, pp. 589-595, 2004. · doi:10.1080/14697680400008700
[20] O. Brockhaus and D. Long, “Volatility swaps made simple,” Risk, vol. 2, no. 1, pp. 92-96, 2000.
[21] J. Janssen, R. Manca, and E. Volpe, Mathematical Finance: Deterministic and Stochastic Models, Wiley, New York, NY, USA, 2008. · Zbl 1173.91004 · doi:10.1002/9780470611692
[22] V. Korolyuk and A. Swishchuk, Semi-Markov Random Evolutions, vol. 308 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1995. · Zbl 0813.60083
[23] E. B. Dynkin, Markov Processes. Vols. I, II, Die Grundlehren der Mathematischen Wissenschaften, Bände 121-122, Academic Press Publishers, New York, NY, USA, 1965. · Zbl 0151.00103
[24] P. Carr and D. Madan, “Towards a Theory of Volatility Trading,” in Volatility: New Estimation Techniques for Pricing Derivatives, pp. 417-427, Risk Book Publications, London, UK, 1998.
[25] G. D’Amico, J. Janssen, and R. Manca, “Valuing credit default swap in a non-homogeneous semi-Markovian rating based model,” Computational Economics, vol. 29, no. 2, pp. 119-138, 2007. · Zbl 1161.91386 · doi:10.1007/s10614-006-9080-0